messed up mensteraul cycle help

Shanice - posted on 03/14/2011 ( 4 moms have responded )

0

0

4

i had a baby december, c section i had bleeding for 3 weeks then a period but i have not had a period since i have been sexually active with my boyfriend but im on the pill and taking anti biotics. why is my period being delayed? is this normal ?

MOST HELPFUL POSTS

Susan - posted on 03/14/2011

3

16

1

Until your hormones get balanced, your period will be off cycle. Antibiotics can also interfere with your cycle, not to mention the stress of a new baby. Are you breast feeding? This will also interrupt your cycle. Hope some of this makes you feel better. Your body will be back to it's normal self before long.

4 Comments

View replies by

Bonnie - posted on 03/14/2011

4,813

22

262

I agree that antibiotics can affect the effect of birth control. If you don't want to become pregnant again, you should probably use a back up method, like condoms.

Firebird - posted on 03/14/2011

2,660

30

521

Some antibiotics can interfere with your birth control, it might be a good idea to use condoms as well until your meds are finished.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms